Takip et
Ali Kurt
Alıntı yapanlar
Alıntı yapanlar
New exact solutions of Burgers’ type equations with conformable derivative
Y Çenesiz, D Baleanu, A Kurt, O Tasbozan
Waves in Random and complex Media 27 (1), 103-116, 2017
New solutions for conformable fractional Boussinesq and combined KdV-mKdV equations using Jacobi elliptic function expansion method
O Tasbozan, Y Çenesiz, A Kurt
The European Physical Journal Plus 131, 1-14, 2016
On the solution of Burgers’ equation with the new fractional derivative
A Kurt, Y Çenesiz, O Tasbozan
Open Physics 13 (1), 2015
New travelling wave solutions for KdV6 equation using sub equation method
H Durur, A Kurt, O Tasbozan
Applied Mathematics and Nonlinear Sciences 5 (1), 455-460, 2020
New solutions for conformable fractional Nizhnik–Novikov–Veselov system via expansion method and homotopy analysis methods
A Kurt, O Tasbozan, D Baleanu
Optical and Quantum Electronics 49, 1-16, 2017
Functional Variable Method for conformable fractional modified KdV-ZK equation and Maccari system
Y Çenesiz, O Tasbozan, A Kurt
On the analytical solutions of the system of conformable time-fractional Robertson equations with 1-D diffusion
OS Iyiola, O Tasbozan, A Kurt, Y Çenesiz
Chaos, Solitons & Fractals 94, 1-7, 2017
New analytical solutions of conformable time fractional bad and good modified Boussinesq equations
H Durur, O Tasbozan, A Kurt
Applied Mathematics and Nonlinear Sciences 5 (1), 447-454, 2020
New solutions of fractional Drinfeld-Sokolov-Wilson system in shallow water waves
O Tasbozan, M Şenol, A Kurt, O Özkan
Ocean Engineering 161, 62-68, 2018
The solutions of time and space conformable fractional heat equations with conformable Fourier transform
Y Cenesiz, A Kurt
Acta Universitatis Sapientiae, Mathematica 7 (2), 130-140, 2015
On conformable double Laplace transform
O Özkan, A Kurt
Optical and Quantum Electronics 50, 1-9, 2018
Numerical solutions of fractional Burgers’ type equations with conformable derivative
M Senol, O Tasbozan, A Kurt
Chinese Journal of Physics 58, 75-84, 2019
New analytical solutions for conformable fractional PDEs arising in mathematical physics by exp-function method
O Tasbozan, Y Çenesiz, A Kurt, D Baleanu
Open Physics 15 (1), 647-651, 2017
New fractional complex transform for conformable fractional partial differential equations
Y Cenesiz, A Kurt
Journal of Applied Mathematics, Statistics and Informatics 12 (2), 41-47, 2016
The new solution of time fractional wave equation with conformable fractional derivative definition
Y Çenesiz, A Kurt
Journal of New Theory, 79-85, 2015
Two effective approaches for solving fractional generalized Hirota-Satsuma coupled KdV system arising in interaction of long waves
A Kurt, H Rezazadeh, M Senol, A Neirameh, O Tasbozan, M Eslami, ...
Journal of Ocean Engineering and Science 4 (1), 24-32, 2019
Applying the new extended direct algebraic method to solve the equation of obliquely interacting waves in shallow waters
A Kurt, A Tozar, O Tasbozan
Journal of Ocean University of China 19, 772-780, 2020
Homotopy analysis method for conformable Burgers–Korteweg-de Vries equation
A Kurt, O Tasbozan, Y Cenesiz
Bull. Math. Sci. Appl 17 (17-23), 10.18052, 2016
Stochastic solutions of conformable fractional Cauchy problems
Y Çenesiz, A Kurt, E Nane
Statistics & Probability Letters 124, 126-131, 2017
New wave solutions of time-fractional coupled Boussinesq–Whitham–Broer–Kaup equation as a model of water waves
E Atilgan, M Senol, A Kurt, O Tasbozan
China Ocean Engineering 33, 477-483, 2019
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20